| Model Number |
VTICM5_ 12.1 (-11.00/ 2.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6- investigation type code: 4110- lens work order search-no similar complaint event(s) within associated lots were found.H11- manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation and repositioning.In a separate surgery the lens was exchanged with a spherical lens and the problem was resolved.The cause of the event was a patient related factor.Reportedly, "planned touch up laser".Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Device evaluation: h3 - type of investigation code: 10- device evaluation: the lens was returned dry in a microcentrifuge vial.Visual inspection found haptic torn/ broken/ deformed.Optic torn.Dimensional inspection found the lens to be within specifications.Claim# (b)(4).